MathSciNet Relay Station
MathSciNet bibliographic data
MR1178566 (94k:43011) 43A90 (33C80 43A85)
Badertscher, Erich; Koornwinder, Tom H. Continuous Hahn polynomials of differential operator argument and analysis on Riemannian symmetric spaces of constant curvature. Canad. J. Math. 44 (1992), no. 4, 750–773.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement